# SDR GAYA202312130001

- Difficulty date: November 27, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N560AV
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600321
- Aircraft time: 9,702 hours, 7,586 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Part serial: NONE
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 9,702 hours, 7,586 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NOSE GEAR DID NOT INDICATE UP AND LOCKED AFTER GEAR UP WAS SELECTED. FOUND UPLOCK SWITCH NEEDING ADJUSTMENT. ADJUSTED SWITCH AND OPS CHECKED NORMAL.
